08-09-2005, 02:29 PM #1
is ibuprofen bad for you while on AS?
I have been taking about 4-8 ibuprofens a day b/c i am on tren and it makes me pretty achy and gives me a headache, and im using it to fight that (it does a damn good job too). Is this bad for my kidneys or anything?Thanks
08-09-2005, 03:06 PM #2
08-09-2005, 03:55 PM #3
No its not, just dont take more than 800mgs at a time no more than 3x per day, and don't take if for longer than 6 weeks. Ibu can cause gastric bleeding if taken for a long period of time, but it is perfectly safe if taken in small amounts for short periods of time. If you take it for a long period of time in a large amount it can really effect your kidney function(IE bump in BP) and can cause an ulcer. Good luck
08-09-2005, 04:19 PM #4
i've also read it slows gains, but this is just heresay. do a search
08-09-2005, 04:30 PM #5Junior Member
- Join Date
- Jul 2005
I read that it can disrupt your muscles from healing after a workout. Don't know where I read it but I did.
08-09-2005, 06:47 PM #6
08-09-2005, 08:42 PM #7
I know i've always taken ibuprofen with no problem. Then when I started this cycle I took some one day cuz I had a headache. I had an allergic reaction. I broke out in hives really bad. I'm pretty sure the ibuprofen was the cause.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)